# SDR DHL200080220C

- Difficulty date: November 30, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5280 · Landing Gear Doors
- Part: Support
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK; NLG DOOR SUPPORT PLATE CRACKED 1/4 INCH STA 19.000 NEAR L-31-32 RH. REMOVED DAMAGED PLATE IAW SRM 51-1-21 PG 1, CLEANED,TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, FABRICATED AND INSTALLED PLATE IAW SRM 51-1-21, PG 1. REF: N/R 2043.
